# SDR BJNA961105

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Mid Flap
- Part time: 52,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP, THE LEFT INBOARD MID FLAP FRONT SPAR WAS FOUND WITH A GOUGE AND A 1.5 INCH CRACK AT THE NR 7 RIB FROM THE INBOARD END.  (M)
